On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions

Zouyed, F.; Rebbani, F.; Boussetila, N.
January 2007
Abstract & Applied Analysis;2007, p1
Academic Journal
The existence and uniqueness of the strong solution for a multitime evolution equation with nonlocal initial conditions are proved. The proof is essentially based on a priori estimates and on the density of the range of the operator generated by the considered problem.


Related Articles

  • EXISTENCE OF GLOBAL SOLUTIONS FOR SYSTEMS OF SECOND-ORDER DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN. Medveď, Milan; Pekárková, Eva // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We obtain sufficient conditions for the existence of global solutions for the systems of differential equations (A(t)Φp(y′))′ + B(t)g(y′) + R(t)f(y) = e(t), where Φ(y′) is the multidimensional p-Laplacian.

  • Cauchy problem for evolution equations with infinite-order Bessel operators. Gorodetskii, V.; Tupkalo, I. // Differential Equations;Mar2011, Vol. 47 Issue 3, p333 

    We study the properties of an infinite-order Bessel operator with variable symbol and the structure of the fundamental solution of the Cauchy problem for the evolution equation with such an operator.

  • Cauchy problem for singular evolution equations with pseudo-Bessel operators of infinite order. Gorodetskii, V.; Martynyuk, O. // Differential Equations;Jun2014, Vol. 50 Issue 6, p777 

    We prove the well-posed solvability of the Cauchy problem for evolution equations with pseudo-Bessel operators of infinite order and with initial data in the space of distributions.

  • Periodic problem for an evolution equation with a quadratic and a cubic nonlinearity. Komarov, M. // Differential Equations;Dec2011, Vol. 47 Issue 12, p1726 

    We study conditions for the existence of a solution of a periodic problem for a model nonlinear equation in the spatially multidimensional case and consider various types of large time asymptotics (exponential and oscillating) for such solutions. The generalized Kolmogorov-Petrovskii-Piskunov...

  • Numerical convergence properties of option pricing PDEs with uncertain volatility. Pooley, D. M.; Forsyth, P. A.; Vetzal, K. R. // IMA Journal of Numerical Analysis;Apr2003, Vol. 23 Issue 2, p241 

    The pricing equations derived from uncertain volatility models in finance are often cast in the form of nonlinear partial differential equations. Implicit timestepping leads to a set of nonlinear algebraic equations which must be solved at each timestep. To solve these equations, an iterative...

  • An Implicit Finite Difference Scheme for Space-Time Fractional Partial Differential Equation. Yang Zhang; Ruiyi Wang // Operations Research & Fuzziology; 

    Fractional order differential equations are generalizations of classical differential equations. They are widely used in the fields of diffusive transport, finance, nonlinear dynamics, signal processing and others. In this paper, an implicit finite difference method for a class of...

  • On Perturbations of Eventually Compact Semigroups Preserving Eventual Compactness. Mátrai, Tamás; DiBlasio, Gabriella // Semigroup Forum;Nov/Dec2004, Vol. 69 Issue 3, p317 

    We show, within the context of Miyadera--Voigt perturbations on Lp spaces, that for partial differential equations with delay arising from an immediately compact undelayed equation the delay semigroup is eventually compact. We also indicate how this result can be applied to the spectral analysis...

  • The differential transform method for solving multidimensional partial differential equations. Jafari, H.; Sadeghi, S.; Biswas, A. // Indian Journal of Science & Technology;Feb2012, Vol. 5 Issue 2, p2009 

    In this work, an analytical solution of linear and nonlinear multidimensional partial differential equation is deduced by the Differential Transform Method (DTM). Some numerical examples are presented to demonstrate the efficiency and reliability of this method.

  • Multiresolution wavelet analysis of integer scale Bessel functions. Albeverio, S.; Jorgensen, P. E. T.; Paolucci, A. M. // Journal of Mathematical Physics;Jul2007, Vol. 48 Issue 7, p073516 

    We identify multiresolution subspaces giving rise via Hankel transforms to Bessel functions. They emerge as orthogonal systems derived from geometric Hilbert-space considerations, the same way the wavelet functions from a multiresolution scaling wavelet construction arise from a scale of Hilbert...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics